MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE POR M/L 45MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY

DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE POR M/L 45MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Model Number 1294-54-110
Medical Device Problem Codes Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Pain (1994); Discomfort (2330); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of left total knee to address instability date of implantation: (b)(6) 2018, date of revision: (b)(6) 2020, (left knee).Treatment: all components except patella were revised; patella retained.This complaint is linked to (b)(4).(b)(4) was created in reference with (b)(4) to split the complaints for pcs with more than 10 ips as per policy.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent a left knee revision of unknown manufacturer products due to failed left total knee arthroplasty with aseptic loosening femoral component.All components were revised with the exception of the unknown manufacturer patellar component.Depuy pfc sigma products along with depuy cement was used during the revision.There were no indicated intra-operative complications.On (b)(6) 2020, the patient underwent a left knee revision due to instability, effusion, pain, discomfort, femoral component migration and loosening at an unknown interface, tibial tray loosening at an unknown interface, and no ingrowth of the tibial or femoral sleeves.The unknown manufacturer patellar component was retained.All other components were revised.There were no indicated intra-operative complications.

Brand Name
MBT TRAY SLEEVE POR M/L 45MM
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10600444
Report Number1818910-2020-21089
Device Sequence Number14357515
Product Code NJL
UDI-Device Identifier10603295026426
UDI-Public10603295026426
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-54-110
Device Catalogue Number129454110
Device Lot NumberHM4678
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer09/24/2020
11/06/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/07/2020
11/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 45MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA DIS AUG 4MM,SZ4,LEFT; PFC*SIGMA DIS AUG 8MM,SZ4,LEFT; PFC*SIGMA TC3 FEM LEFT SZ4; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S4,20.0; UNIVERSAL FEM SLV DIS POR 40MM; DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 45 MM; PFC SIGMA FEM POST AUG SZ4 8 MM; PFC SIGMA FEM POST AUG SZ4 8 MM; PFC*SIGMA DIS AUG 4 MM, SZ4, LEFT; PFC*SIGMA DIS AUG 8 MM, SZ4, LEFT; PFC*SIGMA TC3 FEM LEFT SZ4; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S4,20.0; UNIVERSAL FEM SLV DIS POR 40 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight116